MathSciNet Relay Station
MathSciNet bibliographic data
MR1363342 (97c:60121) 60G50 (60C05 60J15 60J55)
Borovkov, K. A. On crossing times for multidimensional walks with skip-free components. J. Appl. Probab. 32 (1995), no. 4, 991–1006.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement